# SDR SWAA980323

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharge
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, FOUND FWD F/A POSITION INBD EMERGENCY FLASH LIGHT SEAL BROKEN TO DMAL.  REMOVED AND REPLACED FWD INBD F/A LIGHT BATTERY PER BOEING MM.
